# SDR FDEA201003030621

- Difficulty date: March 3, 2010
- Submitted: March 4, 2010
- Operation: Air carrier
- Aircraft: N570FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47829
- Aircraft time: 74,213 hours, 25,266 cycles
- Engine: Ge CF66D
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Part number: 9071M77G13
- Condition: Worn
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG RT THRUST REVERSER LATCH HANDLE, FWD PANEL, FWD EDGE IS WORN.  THRUST REVERSER FWD HINGE PANEL WORN AREA EXCEEDS LIMITS IN 3 AREAS IAW EDGE 0.250 WIDE STATED IN EM 78-32-10.  R & R DAMAGED SKIN IAW ASTME 1476-04; SRM 51-10-00, VOL II, SRM 51-21-01, VOL II AND SRM 51-31-01, VOL   II.  REMOVED AND REINSTALLED DOOR ASSY IAW SRM 70-51-00.
